Alert archive / Idaho / Red Flag Warnings in 2014

Red Flag Warning 9, NWS Boise, ID

August 12, 20147 counties in Idaho

NWS Boise, ID issued this red flag warning at Aug 12, 2014, 9:06 PM MDT for 7 counties in Idaho. It took effect at Aug 13, 2014, 12:00 PM MDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 12, 2014, 9:06 PM MDT (03:06 UTC)
In effect from
Aug 13, 2014, 12:00 PM MDT
Expired
Aug 14, 2014, 12:00 AM MDT
In force
12 hr
Issued by
NWS Boise, ID

Counties Adams County, ID, Boise County, ID, Gem County, ID, Idaho County, ID, Payette County, ID, Valley County, ID, Washington County, ID

The radar

The Boise radar (KCBX), 121 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 5:43 PM MDTDEBRIS FLOW2 Sw Mores Creek Summit, IDDEBRIS FLOW ACROSS HIGHWAY 21 NEAR HAYFORK CAMPGROUND
Aug 13, 6:00 PM MDTHEAVY RAIN 0.8715 N Boise, IDA TRAINED SPOTTER REPORTED 0.87 INCHES OF HEAVY RAINFALL WITHIN A 15 MINUTE TIME PERIOD ASSOCIATED WITH A TRANSIENT THUNDERSTORM. SOME MINOR WASH OUT NOTED.
Aug 13, 8:00 PM MDTHEAVY RAIN 03 Sse Dodson Pass, IDSPOTTER REPORTS VERY HEAVY RAIN AND WATER ON THE ROADS
Aug 13, 8:30 PM MDTTSTM WND DMG15 Nne Mccall, IDOVER 100 TREES DOWN ON THE WARREN TO BURGDORF ROAD FROM THUNDERSTORMS. REPORTED BY PAYETTE NF DISPATCH. TIME APPROXIMATED FROM LIGHTNING DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 3.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
2219 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS85 KBOI 130306
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
906 PM MDT TUE AUG 12 2014

...THUNDERSTORMS DECREASING THIS EVENING...

...SCATTERED THUNDERSTORMS ACROSS PAYETTE NF AS WELL AS NORTHERN
BOISE NF AND BLM...AND BAKER VALLEY...AGAIN ON WEDNESDAY AFTERNOON
AND EVENING...

.THUNDERSTORMS HAVE DECREASED OR ENDED THIS EVENING BUT WILL
RE-START WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING AS AN
UPPER LEVEL PACIFIC LOW PRESSURE SYSTEM COMES INLAND IN OREGON.
THE STORMS ARE LIKELY TO PRODUCE CONSIDERABLE LIGHTNING...BUT 
ALSO HEAVY RAIN...GUSTY WINDS...AND HAIL.

IDZ400>403-ORZ646-131300-
/O.CAN.KBOI.FW.W.0008.000000T0000Z-140814T0600Z/
/O.NEW.KBOI.FW.W.0009.140813T1800Z-140814T0600Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
BAKER VALLEY-
906 PM MDT TUE AUG 12 2014

...RED FLAG WARNING IN EFFECT FROM NOON MDT /11 AM PDT/ WEDNESDAY
TO MIDNIGHT MDT /11 PM PDT/ WEDNESDAY NIGHT FOR LIGHTNING FOR
NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN
PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST AND
BAKER VALLEY...WHICH ARE FIRE WEATHER ZONES 400...401...402...
403 AND 646...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON MDT /11 AM PDT/ WEDNESDAY
TO MIDNIGHT MDT /11 PM PDT/ WEDNESDAY NIGHT. 

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTS UP TO 50 MPH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ420-ORZ636-637-130415-
/O.CAN.KBOI.FW.W.0008.000000T0000Z-140813T0600Z/
TREASURE VALLEY BLM-BURNS BLM-VALE BLM-
906 PM MDT TUE AUG 12 2014

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR TREASURE
VALLEY BLM...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER
ZONES 420...636 AND 637...

THUNDERSTORMS HAVE DECREASED OR ENDED IN THESE AREAS.


$$


L
2 follow-up statements
629 
WWUS85 KBOI 131048
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
448 AM MDT WED AUG 13 2014

...SCATTERED THUNDERSTORMS ACROSS PAYETTE NF AS WELL AS NORTHERN
BOISE NF AND BLM...AND BAKER VALLEY...THIS AFTERNOON AND
EVENING...

.THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING AS AN UPPER
LEVEL PACIFIC LOW PRESSURE SYSTEM COMES INLAND IN OREGON. THE
STORMS ARE LIKELY TO PRODUCE CONSIDERABLE LIGHTNING...BUT ALSO
HEAVY RAIN...GUSTY WINDS...AND HAIL.

IDZ400>403-ORZ646-132130-
/O.CON.KBOI.FW.W.0009.140813T1800Z-140814T0600Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
BAKER VALLEY-
448 AM MDT WED AUG 13 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY TO MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR LIGHTNING FOR
NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN
PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST AND
BAKER VALLEY...WHICH ARE FIRE WEATHER ZONES 400...401...402...
403 AND 646...

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTS UP TO 50 MPH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
854 
WWUS85 KBOI 132157
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
357 PM MDT WED AUG 13 2014

...SCATTERED THUNDERSTORMS ACROSS PAYETTE NF AS WELL AS NORTHERN
BOISE NF AND BLM...AND BAKER VALLEY...THIS AFTERNOON AND
EVENING...

.THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING AS AN UPPER
LEVEL PACIFIC LOW PRESSURE SYSTEM COMES INLAND IN OREGON. THE
STORMS ARE LIKELY TO PRODUCE CONSIDERABLE LIGHTNING...BUT ALSO
HEAVY RAIN...GUSTY WINDS...AND HAIL.

IDZ400>403-ORZ646-140600-
/O.CON.KBOI.FW.W.0009.000000T0000Z-140814T0600Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
BAKER VALLEY-
357 PM MDT WED AUG 13 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM
PDT/ TONIGHT FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN
PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...
NORTHERN BOISE NATIONAL FOREST AND BAKER VALLEY...WHICH ARE FIRE
WEATHER ZONES 400...401...402... 403 AND 646...

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTS UP TO 50 MPH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 12, 8:42 PM MDT, 24 minutes earlier.

Area forecast discussion, Aug 12, 8:42 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED RED FLAG WARNING LINE
NATIONAL WEATHER SERVICE BOISE ID
842 PM MDT TUE AUG 12 2014

.DISCUSSION...THUNDERSTORMS MOVED NEWD THROUGH OUR CWA IN TWO MAIN
WAVES...THE FIRST STRONGER THAN THE SECOND.  THE FIRST ONE PRODUCED
NUMEROUS THUNDERSTORMS FROM BAKER COUNTY/OR THROUGH VALLEY COUNTY/ID
THEN SOUTH THROUGH ALL ERN IDAHO ZONES INTO NERN NEVADA.  STRONGEST
STORMS WERE IN THE WESTERN MAGIC VALLEY AND CAMAS PRAIRIE WHERE
HEAVY RAIN AND LARGE HAIL WERE REPORTED.  SECOND WAVE FORMED IN
SERN OREGON AND SPREAD NEWD THROUGH MALHEUR COUNTY AND EWD INTO
OWYHEE COUNTY.  AS OF 830 PM MDT ALL STORMS WERE DECREASING AND
WE ARE UPDATING THE FORECASTS FOR THE LATEST CONDITIONS.  ALL RED
FLAG WARNINGS ARE BEING CANCELLED FOR THIS EVENING THROUGH
WEDNESDAY MORNING.  TODAY/S WX WAS ENHANCED BY A SHORT WAVE TROUGH
THAT MOVED NEWD THROUGH OREGON.  ON WEDNESDAY THE PARENT UPPER LOW
IN THE ERN PACIFIC WILL COME ASHORE SRN OREGON WED MORNING AND
SLOWLY TRACK NEWD ACROSS OREGON WEDNESDAY AFTERNOON THROUGH
THURSDAY.  THIS WILL REDEVELOP THUNDERSTORMS BOTH WEDNESDAY AND
THURSDAY...AND THURSDAY/S POPS MAY BE INCREASED IN SRN ZONES.

&&

.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS OVER SOUTHWEST IDAHO
THROUGH 06Z.  GUSTY OUTFLOW WINDS TO 40 KNOTS...HEAVY RAIN AND SMALL
HAIL ARE POSSIBLE WITH THE THUNDERSTORMS.  OTHERWISE SCATTERED TO
BROKEN MID LEVEL CLOUDS.  SURFACE WINDS BECOMING SOUTHEAST TO
SOUTHWEST 10 KNOTS OR LESS AFTER SUNSET.  WINDS ALOFT WILL BE
SOUTHWEST 15 TO 20 KNOTS UP THROUGH 10K FEET MSL.

&&

.PREV DISCUSSION...
SHORT TERM...TONIGHT THROUGH THURSDAY...SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE OVER
SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO TROUGH THE EVENING. THE
MAIN FOCUS FOR THIS ACTIVITY MAY SHIFT INTO THE MAGIC VALLEY AS
THE AIR HAS BEEN RAIN-COOLED A BIT OVER EASTERN OREGON AND
EXTREME WESTERN IDAHO MAKING THE AIR LESS UNSTABLE THAN IT WAS.
THUNDERSTORMS SHOULD DIMINISH IN ALL AREAS BY MIDNIGHT. TOMORROW
WILL BE ANOTHER ACTIVE WEATHER DAY AS AN 80 KT JET MAX MOVES
AROUND THE BASE OF A CLOSED UPPER LOW OVER OREGON. THE JET MAX
WILL BE RIGHT OVER THE FORECAST AREA TOMORROW AND THERE WILL STILL
BE PLENTY OF MOISTURE AND INSTABILITY IN THE AREA. SO...EXPECT
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AGAIN IN THE
AFTERNOON WITH THE POTENTIAL FOR VERY GUSTY WINDS AND SMALL HAIL
IN THE STRONGER STORMS. THE UPPER LOW WILL DRIFT ONLY A BIT TO THE
NORTHEAST ON THURSDAY...SO WE WILL KEEP A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE FORECAST FOR BAKER COUNTY AND THE CENTRAL
MOUNTAINS OF IDAHO ON THURSDAY.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...UPPER LOW IS EXPECTED
TO TRACK TO THE NORTHEAST THROUGH OREGON AND WASHINGTON... AND THEN
MOVE INTO THE IDAHO PANHANDLE ON FRIDAY. MODELS IN BETTER AGREEMENT
WITH TIMING AND TRACK OF THIS SYSTEM THAN PREVIOUS RUNS. THE LOW
WILL BRING A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE NORTHERN PORTIONS OF THE AREA WITH DRIER AIR WORKING INTO
SOUTHERN PORTIONS OF THE AREA. DRIER AIR WILL MOVE OVER THE AREA
NEXT WEEKEND AND EARLY NEXT WEEK WITH WEAK HIGH PRESSURE ALOFT.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THURSDAY THROUGH
SATURDAY...WARMING TO NEAR NORMAL SUNDAY AND MONDAY.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY
     NIGHT IDZ400>403-420.
OR...RED FLAG WARNING FROM 11 AM TO 11 PM PDT WEDNESDAY ORZ646.

&&

WEATHER.GOV/BOISE

SHORT TERM...JB
LONG TERM....JS/DD
AVIATION.....JS

In the hours before

Special weather statement, Aug 12, 4:42 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
442 PM MDT TUE AUG 12 2014

IDZ015-030-122330-
SOUTHERN TWIN  FALLS COUNTY ID-SOUTHWEST HIGHLANDS ID-
442 PM MDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OWYHEE AND WEST
CENTRAL TWIN FALLS COUNTIES UNTIL 530 PM MDT...

AT 442 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES NORTH OF JARBIDGE...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JUNIPER BUTTE...SALLS CROSSING AND CLOVER BUTTE AROUND 500 PM MDT.
  COONSKIN BUTTE...HORSE BUTTE...JUNIPER RANCH AND BLACK BUTTE AROUND
510 PM MDT.
  ROSEWORTH AROUND 520 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN SAFE TO DO SO...PLEASE RELAY STORM REPORTS TO THE NATIONAL
WEATHER SERVICE IN BOISE IDAHO VIA LOCAL LAW ENFORCEMENT...OR NWS
BOISE FACEBOOK AND TWITTER ACCOUNTS.

&&

LAT...LON 4211 11555 4256 11535 4234 11486 4225 11498
      4202 11534
TIME...MOT...LOC 2242Z 213DEG 30KT 4216 11537

JDS
Special weather statement, Aug 12, 4:59 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
459 PM MDT TUE AUG 12 2014

IDZ013-028-122345-
BOISE MOUNTAINS ID-CAMAS PRAIRIE ID-
459 PM MDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMAS COUNTY UNTIL
545 PM MDT...

AT 459 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRFIELD...MOVING NORTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLAINE BRIDGE AROUND 500 PM MDT.
  CANNONBALL MOUNTAIN AND SOLDIER MOUNTAIN SKI AREA AROUND 540 PM
MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN SAFE TO DO SO...PLEASE RELAY STORM REPORTS TO THE NATIONAL
WEATHER SERVICE IN BOISE IDAHO VIA LOCAL LAW ENFORCEMENT...OR NWS
BOISE FACEBOOK AND TWITTER ACCOUNTS.

&&

LAT...LON 4345 11453 4344 11455 4340 11455 4339 11453
      4335 11453 4326 11459 4329 11486 4358 11484
      4355 11460 4349 11455 4348 11451
TIME...MOT...LOC 2259Z 191DEG 9KT 4335 11472

JDS
Local storm report, Aug 12, 5:16 PM MDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
516 PM MDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     GOODING                 42.94N 114.71W
08/12/2014                   GOODING            ID   UNKNOWN

            SOCIAL MEDIA REPORTED POWER OUTAGES IN GOODING.

&&

DDECKER
Special weather statement, Aug 12, 5:28 PM MDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
528 PM MDT TUE AUG 12 2014

IDZ016-030-130030-
SOUTHERN TWIN  FALLS COUNTY ID-WESTERN MAGIC VALLEY ID-
528 PM MDT TUE AUG 12 2014

...SPECIAL WEATHER STATEMENT...

AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORM MOVING NORTHEAST ACROSS SOUTHERN TWIN FALLS COUNTY AND
INTO JEROME COUNTY.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SALMON FALLS DAM AND TIMBER BUTTE AROUND 540 PM MDT.
  ROGERSON AROUND 550 PM MDT.
  TWIN FALLS...KIMBERLY...HANSEN AND EDEN AROUND 630 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN SAFE TO DO SO...PLEASE RELAY STORM REPORTS TO THE NATIONAL
WEATHER SERVICE IN BOISE IDAHO VIA LOCAL LAW ENFORCEMENT...OR NWS
BOISE FACEBOOK AND TWITTER ACCOUNTS.

&&

LAT...LON 4251 11406 4241 11407 4242 11429 4201 11429
      4200 11492 4282 11437 4281 11405 4276 11405
      4277 11394 4254 11393
TIME...MOT...LOC 2327Z 204DEG 12KT 4214 11461

JDS
Local storm report, Aug 12, 5:33 PM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
533 PM MDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 E FAIRFIELD           43.35N 114.73W
08/12/2014  M1.00 INCH       CAMAS              ID   PARK/FOREST SRVC

            THE FMO FROM THE FAIRFIELD RANGER STATION REPORTED
            QUARTER SIZE HAIL AND O.58 INCHES OF RAIN.

&&

DDECKER
Local storm report, Aug 12, 7:30 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
730 PM MDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     N TRIANGLE              42.78N 116.63W
08/12/2014  M67.00 MPH       OWYHEE             ID   MESONET

&&

LCOLIN

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 1:45 PM MDTSevere Thunderstorm WarningBOIOwyhee60 min
Aug 13, 2:42 PM MDTSevere Thunderstorm WarningBOIOwyhee, Twin Falls31 min
Aug 13, 3:08 PM MDTSevere Thunderstorm WarningBOITwin Falls67 min
Aug 13, 3:23 PM MDTSevere Thunderstorm WarningBOIElmore, Owyhee52 min
Aug 13, 3:27 PM MDTSevere Thunderstorm WarningBOIJerome, Twin Falls63 min
Aug 13, 3:45 PM MDTFlash Flood WarningBOIElmore6 hr
Aug 13, 4:03 PM MDTSevere Thunderstorm WarningBOIAda, Elmore42 min
Aug 13, 4:30 PM MDTAreal Flood AdvisoryBOITwin Falls3 hr
Aug 13, 4:44 PM MDTSevere Thunderstorm WarningBOIAda, Boise, Elmore46 min
Aug 13, 4:56 PM MDTFlash Flood WarningBOITwin Falls9 hr

Nearby

Red Flag Warnings in Idaho, 2014Red Flag Warnings in Oregon, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.